Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent
Fathi, Albert; Mather, John
Failure of convergence of the Lax-Oleinik semi-group in the time periodic case. Bulletin de la Société Mathématique de France, 128 no. 3 (2000), p. 473-483
Texte intégral djvu | pdf | Analyses MR 2001i:35023 | Zbl 0989.37035 | 1 citation dans Numdam

URL stable: http://www.numdam.org/item?id=BSMF_2000__128_3_473_0

Bibliographie

[1] BANGERT (V.). — Mather Sets for Twist Maps and Geodesics on Tori, Dyn. Rep., t. 1, 1988, p. 1-56.  MR 90a:58145 |  Zbl 0664.53021
[2] BANGERT (V.). — Geodesic Rays, Busemann Functions, and Monotone Twist Maps, Calc. Var., t. 2, 1994, p. 49-63.  MR 97b:53041 |  Zbl 0794.58010
[3] BARLES (G.), SOUGANIDIS (P.E.). — On the Large Time Behavior of Solutions of Hamilton-Jacobi Equations. — Preprint, 1998.
[4] FATHI (A.). — Sur la convergence du semi-groupe de Lax-Oleinik, C. R. Acad. Sci. Paris, Série I, t. 327, 1998, p. 267-270.  MR 2000a:37058 |  Zbl 01235022
[5] DENZLER (J.). — Mather Sets for Plane Hamiltonian Systems, J. Applied Math. Phys. (ZAMP), t. 38, 1987, p. 791-812.  MR 89h:58055 |  Zbl 0641.70014
[6] MAà'É (R.). — On the Minimizing Measures of Lagrangian Dynamical Systems, Nonlinearity, t. 5, 1992, p. 623-638.  MR 93h:58059 |  Zbl 0799.58030
[7] MATHER (J.). — Differentiability of the Minimal Average Action as a Function of the Rotation Number, Bol. Soc. Bras. Mat., t. 21, 1990, p. 59-70.  MR 92j:58061 |  Zbl 0766.58033
[8] MATHER (J.). — Action Minimizing Measures for Positive Definite Lagrangian Systems, Math. Z., t. 207, 1991, p. 169-207.
Article |  MR 92m:58048 |  Zbl 0696.58027
[9] MATHER (J.). — Variational Construction of Connecting Orbits, Ann. Inst. Fourier, Grenoble, t. 43, 1993, p. 1349-1386.
Numdam |  MR 95c:58075 |  Zbl 0803.58019
[10] NAMAH, (G.), ROQUEJOFFRE, (J.-M.). — Comportement asymptotique des solutions d'une classe d'équations paraboliques et de Hamilton-Jacobi, C. R. Acad. Sci. Paris, Série I, t. 324, 1997, p. 1367-1370.  MR 98c:35078 |  Zbl 0878.35056
[11] NAMAH, (G.), ROQUEJOFFRE, (J.-M.). — Remarks on the Long Time Behavior of the Solutions of Hamilton-Jacobi Equations, Comm. Partial Diff. Eq., t. 5, 1999, p. 883-894.  MR 2000j:35034 |  Zbl 0924.35028
[12] ROQUEJOFFRE (J.-M.). — Comportement asymptotique des solutions d'équations de Hamilton-Jacobi monodimensionnelles, C. R. Acad. Sci. Paris, Série I, t. 326, 1998, p. 185-189.  MR 1646936 |  Zbl 0924.70017
[13] ROQUEJOFFRE (J.-M.). — Convergence to Steady States or Periodic Solutions in a Class of Hamilton-Jacobi Equations. — Preprint, 1998.
Copyright Cellule MathDoc 2014 | Crédit | Plan du site